Please use this identifier to cite or link to this item: http://hdl.handle.net/11434/344
Title: Myopathy and possible intestinal dysfunction in a patient treated with colchicine and simvastatin.
Epworth Authors: Wilson, Andrew
Chan, Shuang
Oh, Danielle
Keywords: Drug Interactions
Simvastatin
Colchicine
Muscular Diseases
Epworth HealthCare, Melbourne, VIC.
Issue Date: Sep-2012
Publisher: Australasian Medical Pub. Co.
Citation: Med J Aust. 2012 Sep 17;197(6):332-3
Abstract: We report a case in which the concurrent administration of colchicine and simvastatin led to significant morbidity with myopathy and intestinal dysfunction.
URI: http://hdl.handle.net/11434/344
DOI: 10.5694/mja12.10333
PubMed URL: http://www.ncbi.nlm.nih.gov/pubmed/22994827
ISSN: 0025-729X
Journal Title: Medical Journal of Australia
Type: Journal Article
Type of Clinical Study or Trial: Case reports
Appears in Collections:General Surgery and Gastroenterology

Files in This Item:
There are no files associated with this item.


Items in EKB are protected by copyright, with all rights reserved, unless otherwise indicated.